# SDR ASAA2020121133679

- Difficulty date: December 11, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 30,155 hours, 9,757 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Captain'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING CAPT FMC FAILED.  RESETS AND FAILS CONTINOUS LOOP.  GROUNDED-YES.  PERFORMED FMC RESET PROCEEDURE, REF B737-900 FIM 34-61 TASK 836.  PERFORMED FMC BITE PROCEDURE, REF B737-900 FIM 34-61 TASK 801.  NO FAULTS NOTED.  OK FOR SERVICE.
